# SDR 97ZZZX3848

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Q C Laboratories Inc, repair station CD4R098M
- Engine: Pwa JT8D1
- System (JASC): 7500 · Engine Bleed Air System
- Part: Diffuser Duct
- Part number: 634607
- Condition: Cracked
- Location: P/D Of Port Area
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND DIFFUSER DUCT WITH LENGTHY CRACKING ON OUTSIDE DIAMETER ADJACENT TO PORT AREAS.
